# SDR GLBA2003063

- Difficulty date: May 18, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 15,111 hours, 17,017 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE T6 RED ANN. CAME ON AND AUDIO WARNING T6 SOUNDED, PREFORM GROUND RUN AND FOUND ALL PARAMETERS TO BE WITH IN LIMITS
